# SDR CALA2013121793765

- Difficulty date: December 7, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 59,466 hours, 6,912 cycles
- Engine: Pwa PW4056
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL INDICATOR FOR NR 2 TANK NOT REGISTERING PROPERLY.  CREW COULD NOT GET THE CALCULATED FUEL TO MATCH FLIGHT PLAN PROJECTIONS.
